Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes diarrhea while on Losartan Potassium?

I just started taking Losartan potassium a few days ago. I had lots of gastrointestinal issues and a short bout of diarrhea. That seems to have passed. I don t know if it was the meds or a bug of some kind.My legs have been bothering me....not quite a muscle cramp, but a tightening at the back of the leg and sort of restless leg symptoms in bed. Is this normal with this medication? Will it subside soon?
Fri, 16 Mar 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Yes, Losartan medication can be the cause of your symptoms.

Some advice that I can give to you is:
- Use over the counter option like imodium
- Take probiotics
- Drink liquids
- Eat healthy and avoid spicy food
- Avoid caffeine and alcohol
- Consult your doctor about this side effect of losartan to find a substitute

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

pI am on medication for high blood pressure and they are bystolic and lasartin potassiom I experience diarea often, I take over the counter diareia...